# SDR DHL2002806007

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Structure
- Condition: Loose
- Location: Arm Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S RT ARM REST WILL NOT LATCH IN POSITION.   TIGHTENED LOOSE HARDWARE, OPS CHECKS NORMAL PER DC-8 MM 25-11-1
